# SDR DALA2021111907134

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,178 hours, 31,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 2L DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: CLEANED GIRT BAR. OPS CK GOOD. (2022371)
